# SDR R61A2022072000454

- Difficulty date: July 1, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 11,559 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 RH GUSSET AT FR90 FOUND CORRODED. REPLACED GUSSET PN 170-60259-001 IAW SRM 51-41-02. AC RETURNED TO SERVICE
